Research

Closed-form and Asymptotic Solutions for an Interactive Buckling Model


Reference:

Hunt, G. W. and Williams, K. A. J., 1984. Closed-form and Asymptotic Solutions for an Interactive Buckling Model. Journal of the Mechanics and Physics of Solids, 32 (2), pp. 101-118.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHunt, G. W.and Williams, K. A. J.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13228

Export

Actions (login required)

View Item